# SDR AALA20110521LGW01

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 66,749 hours, 10,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD CABIN MEGAPHONE INOPERATIVE.  REPLACED FORWARD CABIN MEGAPHONE WITH SERVICEABLE UNIT.  OPS CHECK NORMAL.
